Dear Doc .... I have been recently diagnoised with H Pylori infection and have been put on a 10 days antibiotic course. The medications include Fasign Tablets (2 daily after food), Tarvin 500mg (1 daily after Food), Parriot Tabs ( 2 Daily Before Food) and Motillium (3 daily before food).
My only sympton is having excess gas problem i.e. i have been passing a lot of gas during the day.
I dont have any serious symptons of bloating or abdominal pain. However, little mucus in the stool is also there which is visible to the naked eye.
Kindly advice me if I am taking the right medication and if this is nothing serious and cause of immediate concern.
Also, please note that the H Pylori was diagnoised after a stool test and breath test.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.